# SDR SIMA200618403

- Difficulty date: July 2, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3853 - CARGO  SMOKE DETECTOR MESSAGE IN FLIGHT, BLEW BOTH BOTTLES.  REMOVED AND REPLACED FIRE DETECTOR SENSORS AND FIRE BOTTLES, P/N 337000271, S/N 3083601/3239381 AND P/N 3A6000731 S/N 846000731/16185E1.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
